# SDR YENA2025051400492

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 87,127 hours, 31,765 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#2879, PVD-MCO. 'ODOR FUMES EVENT STRONG ODOR IN FLIGHT DECK ON DESCENT TO TAXI INTO GATE ( APU SYSTEM ); REMOVED AND REPLACED APU OIL COOLER IAW AMM 49-91-44. OPS & LEAK CHECK OK. THIS ACTION CLEARS THIS MDDR. MX-4 UPDATED, PLACARD REMOVED, MCC NOTIFIED.'
